# SDR FDEA201602050469

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LE BEADED DOUBLER AT STATION XOS 640, FOUND CRACKED.   REPAIRED IAW SRM 57-40-02-2R FIG 203 REPAIR 15.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
